MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309703
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll tip bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material# 309703, batch#: 5218660.Rcc received a complaint via email.Dmr#: 625 po#: (b)(4), defect material description: syringe tray, 5ml bd 25pk (ref.309703), lot number: 5218860, item code: 309703, defective quantity: 1, defect description: 1 unit had a tan to brown particulate that was classified as ¿intrinsic to bd¿s manufacturing process, observed date: november 4, 2025, observed during which process stage: ilp, ir/ dmi number if launched: dev-04106, sample availability for supplier to investigate: no, is defective evidence (i.E.Pictures; test results etc.) available? yes, is patient impacted? no, if defect has been reported to third party? no, if the defect report from quva customer? no, is there a trend observed? no.Additional information: date of event: 4 november 2025, lot number: 5218660.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of foreign matter (discoloration) was confirmed upon inspection of the photo.Analysis of the sample showed that it was possible to observe white discoloration of the syringe.However, it was not possible to determine from the photo if the discoloration is in or on the barrel of the syringe.Bd cannot confirm the cause of the failure since no sample was returned for evaluation.Examination of the actual product involved may provide clarification as to the cause of the reported failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 5ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24125935
Report Number9610847-2026-00017
Device Sequence Number13104321
Product Code FMF
UDI-Device Identifier30382903097037
UDI-Public(01)30382903097037
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309703
Device Lot Number5218660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown